Share this:
soteloli
@soteloli

Posts: 13
Joined: Oct 03, 2018

Rosacea

Posted by @soteloli, Wed, Feb 13 10:55am

I am interested in being part of a discussion group regarding the challenging treatment and psychological effects of this skin disorder ; my son was prescribed steroids in the past and now is dealing with the long term consequences of resistance and has ongoing flares , it has greatly effected his self esteem because he works with the public , people have also been unkind to him and have made fun of him
Our dermatologist has not been helpful with more aggressive treatments
Please help

REPLY

Hi @soteloli it must be heart-breaking finding no help for your son.

I wanted to introduce you @faithshouse and @seanlroop as they have both mentioned rosacea in the past and may be able to offer you support.

Back to your son @soteloli what treatements has your son had? Just the steroids? Has he had anything else?

I am sorry to hear about your son. I'm still not sure of why I have this itch, but just learned to live with it. I understand that spicy foods exacerbates roseacea, as well as washing with hot water. Sometimes I think cheese might cause a flare up of itching. Sorry I can't be of more help. But I'll be thinking of your son.

@soteloli – Hi from Tinkerbell: I have Rosacea, GCA and am Hypothyroid. A few years ago I had a really bad bout with my Rosacea and the Metrogel was not working. My dermatologist put me on Soolantra (ivermectin) cream 1% and Doxycycline. This did the trick and I was finally cleared up. At that time the Soolantra was a fairly new cream. My insurance did not cover it and I paid about $100 for the tube. You may want to read about the cream and then talk to your doctor. Good Luck! Also, I recently tapered off of Prednisone and my dermatologist told me that my rosacea would get worse during the tapering . She was right and it did get worse . I just continued with the Metrogel and finally cleared up.

Metrogel and time works for me, stay out of the sun and wind. Keep away doryx , that caused more problems.

Please login or register to post a reply.